Journal of Biomathematics

Items 1-5 of 28
«Preious | of 6 | Next»
1

Analysis of an SIS Epidemic Model with Nonmonotone Incidence Rate

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 02,2009, Pages 193-200, Dol:

2

A Kind of Algae Growth Models with Nonlinear Control and Saturated Substrate Uptake Rate in the Chemostat

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 02,2009, Pages 201-206, Dol:

3

Stability and Hopf Bifurcation in a Epidemic Model with Non-linear Incidence Rate

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 02,2009, Pages 207-212, Dol:

4

Permanence and Asymptotic Behavior of the Nonauto-nomous Lotka-Valterra Competitive System with Impulses

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 02,2009, Pages 213-221, Dol:

5

A Delayed Eco-Epidemical Model with Pulse for Pest Management

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 02,2009, Pages 222-230, Dol:

Items 1-5 of 28
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn